"Aspirin Is Not The Real Cause Of Stomach Bleeding. "

Discussion in 'Aspirin' started by charlie, Jan 24, 2013.

  1. charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,412
    Gender:
    Male
    Location:
    USA
    :hattip Dailydale over at Peatarian.com.



    Aspirin is not the real cause of stomach bleeding, that’s due to helicobacter pylori, say scientists

    http://www.bellenews.com/2012/02/09/sci ... z2IvxpWPto

     
  2. TreasureVibe

    TreasureVibe Member

    Joined:
    Jul 3, 2016
    Messages:
    1,809
    Gender:
    Male
  3. ecstatichamster

    ecstatichamster Member

    Joined:
    Nov 21, 2015
    Messages:
    7,830
    this has been talked about for a long time here and many threads about it. Search for them is my suggestion :)

    For me, I seldom get stomach upset at all anymore from aspirin when I take it with the right protocol. I may have a bit of h. pylori too.
     
  4. TreasureVibe

    TreasureVibe Member

    Joined:
    Jul 3, 2016
    Messages:
    1,809
    Gender:
    Male
    What is the right protocol? And are stomach bleedings dangerous etc? I have no experience with this, first time in my life that I am taking aspirin (willow bark) on a weekly / daily basis.
     
  5. SOMO

    SOMO Member

    Joined:
    Mar 27, 2018
    Messages:
    848
    Gender:
    Male
    Yes, stomach bleeding is dangerous.

    And the stomach is the 2nd step of digestion (#1 step being the mouth). If your stomach is not functioning, even if your gut is in perfect shape, your digestion will be affected.
     
Loading...